Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inequality between the Bergman metric and Carathéodory differential metric


Author: Kyong T. Hahn
Journal: Proc. Amer. Math. Soc. 68 (1978), 193-194
MSC: Primary 32H15
DOI: https://doi.org/10.1090/S0002-9939-1978-0477166-9
MathSciNet review: 0477166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author gives a short proof of an inequality between the Bergman metric and the Carathéodory differential metric on any complex manifold.


References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Über die Kernfunktion eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. 169 (1933), 1-42; 172 (1935), 89-128.
  • [2] J. Burbea, Inequalities between intrinsic metrics, Proc. Amer. Math. Soc. (to appear). MR 0481121 (58:1267)
  • [3] K. T. Hahn, On completeness of the Bergman metric and its subordinate metrics, Proc. Nat. Acad. Sci. U.S.A. 73 (1976), 4294. MR 0417459 (54:5509)
  • [4] -, On completeness of the Bergman metric and its subordinate metrics. II, Pacific J. Math. (to appear). MR 0486653 (58:6366)
  • [5] S. Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc. 92 (1959), 267-290. MR 0112162 (22:3017)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0477166-9
Keywords: Bergman metric, Carathéodory differential metric on complex manifolds
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society